SciELO - Scientific Electronic Library Online

 
vol.28 número2ON EXISTENCE OF PERIODIC SOLUTION TO CERTAIN NONLINEAR THIRD ORDER DIFFERENTIAL EQUATIONSDISQUES J-HOLOMORPHES CONTENUS DANS UNE HYPERSURFACE índice de autoresíndice de materiabúsqueda de artículos
Home Pagelista alfabética de revistas  

Servicios Personalizados

Articulo

Indicadores

  • No hay articulos citadosCitado por SciELO

Links relacionados

  • No hay articulos similaresSimilares en SciELO

Proyecciones (Antofagasta)

versión impresa ISSN 0716-0917

Resumen

DOMINGUEZ-WADE, Pedro. SCHUR RING AND QUASI-SIMPLE MODULES. Proyecciones (Antofagasta) [online]. 2009, vol.28, n.2, pp. 133-139. ISSN 0716-0917.  http://dx.doi.org/10.4067/S0716-09172009000200003.

Let R be a ring of algebraic integers of an algebraic number field F and let G ≤ GLn(R) be a finite group. In this paper we show that the R-span of G is just the matrix ring Mn(R) of the n X n-matrices over R if and only if G/Opi(G) is absolutely simple for all pi ∈ π, where π is the set of the positive prime divisors of |G| and Opi(G) is the largest normal pi-subgroup.

Palabras llave : Schur ring -globally simple.

        · texto en Inglés     · pdf en Inglés